# SDR USAA2010110392470

- Difficulty date: October 28, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: F54532040201
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - FRETTING CORROSION ON NR 2 ENGINE FORWARD PYRAMID MOUNT FITTING ATTACH HOLES (4 EACH) & MATING SURFACES.  REPAIRED NR 2 ENGINE FORWARD PYRAMID MOUNT FITTING IAW EA 134308.
